Is it normal for your skin to feel irritated or like stingy during acne treatment?
1.) my dermatologist prescribed me some things to rub on my face, plus an antibiotic, few days after, in still occuring now that im on my 4th week, my skin seems very sensitive and easily irritated, my dermatologist says its dry (well, that's how the prescription makes my skin as i've an oily one), so later on i was given a non comodegenic sunblock, then when i applied it some little pustules appears on my skin again/pimples...is this normal?
2.) is it really necessary or a must to have jessnr peeling to treat mild acne problem? my dermatologist obliges me to do this.
1. It is common to experience mild irritation to most topical acne treatment ointments. The idea should be to keep the skin moist without making it oily. Drink plenty of water even when not thirsty and splash water on the face frequently and pat dry.
The sunblock probably didn’t suit you and probably needs to be avoided.
2. No its not necessary to go in for chemical peeling to treat acne; and when required, there are a number of alternatives available.
Hope this helps.
Thanks...I really agree that the skin should be kept moist without making it oily, and yes the sunblock didn't suit me, i discontinued using it (i feel terribly bad that I've spent a lot of money with the antibiotic and all the things my dermatologist prescribed me, as all of those didn't do good on my skin, rather i've been always suffering from skin irritations and a real burden due to burning sensation everytime i apply them. I asked her why im encountering all of those things, and she said its normal, when its not! and it seems she is not open to what i feel/skin condition as if its her body! very mistrusting when im already in pain! So I went to another dermatologist for second opinion, and she told me almost the same as what you said. she noticed that my skin was suffering from real irritation caused by the antibiotic which is not really necessary for my acne situation and the ones im applying that seems really strong where my skin really reacted so much) .
If you feel that it’s more than just bearable irritation, I would suggest discontinuing the medication. If none of the topical medications suit your skin, a systemic or interventioal approach may be required. One need not torture oneself for treatment unless absolutely necessary. I would suggest discussing alterative treatment modes with your dermatologist.
Hope this is useful.
Thanks, yes, my NEW dermatologist prescribed me different products to rub my face where the irritation (redness, dryness, rashes and a rare result that caused eczema dermatitis, overpeeling, oversensitivity & burning sensation, which was caused by my previous prescriptions from my old dermatologist) was treated, and I felt so relieved...and you are right---it was a "torture" everytime i was using my previous ones, it is also the bad side effects the oral antibiotic she gave which is not really used for mild acne problem, rather it is used for severe conditions, and it makes me uncomfortable to use it for a long-term coz it could kill the good bacterias.
When my irritation was treated, she prescribed me topicals/creams to apply my face which makes my skin supple (and also an antihistamine), I'm now happy with the results and of course I'm no longer feeling the burden everytime I wash and rub something on my face. My new dermatologist is open to listen about what the patient's health background, and thoroughly checks the skin condition. And yes, you said it right, she also discussed me some alternatives.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.